# SDR CALA9800529

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Condition: Corroded
- Location: Bs 294-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD LAV OUTBOARD SUBFLOOR CORRODED AT FS 294-344, RBL 43-63.  THE SUBFLOOR WAS REMOVED AND A NEW SUBFLOOR WAS INSTALLED IAW SRM 51-10-1.
